# SDR HALA20241220375

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 13,835 hours, 3,111 cycles
- Engine: Iae PW1133GAJM
- Engine time: 16,213 hours, 3,334 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Packing
- Condition: Leaking
- Location: Engine Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND OIL STAINING @ BOTH ENG'S INLET CONE WEEP HOLES WHILE ACCOMPLISHING HAL CARD E1128-321-21-008-1. REPLACED BOTH ENGS FAN SHAFT COVERS PACKING PER AMM 72-15-00-960-801-A.LEAK CHK OK.
